BibTeX record journals/tcs/SinhaBC03

download as .bib file

@article{DBLP:journals/tcs/SinhaBC03,
  author    = {Rakesh K. Sinha and
               Randeep Bhatia and
               Chung{-}Min Chen},
  title     = {Asymptotically optimal declustering schemes for 2-dim range queries},
  journal   = {Theor. Comput. Sci.},
  volume    = {296},
  number    = {3},
  pages     = {511--534},
  year      = {2003},
  url       = {https://doi.org/10.1016/S0304-3975(02)00742-9},
  doi       = {10.1016/S0304-3975(02)00742-9},
  timestamp = {Sun, 28 May 2017 13:20:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tcs/SinhaBC03},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier